# SDR KCSA201202251019

- Difficulty date: February 25, 2012
- Submitted: February 26, 2012
- Operation: Air carrier
- Aircraft: N748CK
- Make and model: Boeing 747221F
- Aircraft serial: 21744
- Aircraft time: 113,005 hours, 25,456 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATIONS IN THE LOWER BOLT HOLE OF THE LT SUPPORT FRAME OUTER FITTING AT STA 2598 AND S-11L.
